关注
Pranay Goswami
Pranay Goswami
其他姓名P Goswami
Dr. B. R. Ambedkar University Delhi, India
在 aud.ac.in 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Estimate for initial Maclaurin coefficients of bi-univalent functions for a class defined by fractional derivatives
SP Goyal, P Goswami
Journal of the Egyptian Mathematical Society 20 (3), 179-182, 2012
942012
Majorization for certain classes of analytic functions defined by fractional derivatives
SP Goyal, P Goswami
Applied mathematics letters 22 (12), 1855-1858, 2009
54*2009
Subordination and superordination results for a class of analytic multivalent functions.
SP Goyal, P Goswami, H Silverman
Int. J. Math. Math. Sci. 2008, 561638:1-561638:12, 2008
362008
Generalized time-fractional telegraph equation analytical solution by Sumudu and Fourier transforms
RS Dubey, P Goswami, FBM Belgacem
Journal of Fractional Calculus and Applications 5 (2), 52-58, 2014
352014
Majorization properties for certain classes of analytic functions using the Sălăgean operator
P Goswami, MK Aouf
Applied Mathematics Letters 23 (11), 1351-1354, 2010
352010
Majorization for certain classes of meromorphic functions defined by integral operator
SP Goyal, P Goswami
Annales Universitatis Mariae Curie-Sklodowska, sectio A–Mathematica 66 (2 …, 2016
332016
Fractional model of Ebola virus in population of bats in frame of Atangana-Baleanu fractional derivative
MA Almuqrin, P Goswami, S Sharma, I Khan, RS Dubey, A Khan
Results in Physics 26, 104295, 2021
322021
The solution of modified fractional Bergman’s minimal blood glucose-insulin model
BS Alkahtani, OJ Algahtani, RS Dubey, P Goswami
Entropy 19 (5), 114, 2017
262017
Fractional SIZR model of Zombies infection
H Jafari, P Goswami, RS Dubey, S Sharma, A Chaudhary
International Journal of Mathematics and Computer in Engineering, 2023
242023
Analytical solution of non-linear fractional Burger’s equation in the framework of different fractional derivative operators
I Malyk, MMA Shrahili, AR Shafay, P Goswami, S Sharma, RS Dubey
Results in Physics 19, 103397, 2020
242020
Analytical solution of the nonlinear diffusion equation
R Shanker Dubey, P Goswami
The European Physical Journal Plus 133 (5), 183, 2018
242018
Certain coefficient inequalities for Sakaguchi type functions and applications to fractional derivative operator.
SP Goyal, P Goswami
Acta Universitatis Apulensis. Mathematics-Informatics 19, 159-166, 2009
242009
Solution of the local fractional generalized KDV equation using homotopy analysis method
H Jafari, JG Prasad, P Goswami, RS Dubey
Fractals 29 (05), 2140014, 2021
232021
Solutions of fractional differential equations by Sumudu transform and variational iteration method
RA Pranay Goswami
The Journal of Nonlinear Science and Applications(JNSA) 9 (4), 1944--1951, 2016
23*2016
On the existence and uniqueness analysis of fractional blood glucose-insulin minimal model
RS Dubey, P Goswami, HM Baskonus, A Tailor Gomati
International Journal of Modeling, Simulation, and Scientific Computing 14 …, 2023
222023
Estimate for initial Maclaurin coefficients of certain subclasses of bi-univalent functions
P Goswami, B Alkahtani, T Bulboaca
arXiv preprint arXiv:1503.04644, 2015
202015
Fractional differential equation solutions through a Sumudu rational
P Goswami, FBM Belgacem
Nonlinear Studies 19 (4), 591-598, 2012
202012
Solution of Modified Bergman Minimal Blood Glucose-Insulin Model Using Caputo-Fabrizio Fractional Derivative
PG Ravi Shanker Dubey, Dumitru Baleanu, Manvendra Narayan Mishra
CMES, https://www.techscience.com/CMES/v128n3/, 2021
19*2021
Solution of fractional oxygen diffusion problem having without singular kernel
BS Alkahtani, OJ Alkahtani, RS Dubey, P Goswami
J. Nonlinear Sci. Appl 10, 299-307, 2017
192017
On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method
P Goswami, RT Alqahtani
Mathematical Problems in Engineering 2016, 2016
182016
系统目前无法执行此操作,请稍后再试。
文章 1–20